# SDR ASAA2015091013033

- Difficulty date: September 10, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 142 hours, 46 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Out Of Tolerance
- Location: Nr 2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/C 78273000, NR 2 ENG SHOWS MAINTENANCE MESSAGE 73-21352, THE APC VOLTAGE INPUT TO THE ELECTRIC ENGINE CONTROL IS OUT OF RANGE, FLT LEG NR 7 SHORT TERM FAULT TO BE CORRECTED WITHIN 50 FLT HOURS.  ACFT GROUNDED.  ACCOMPLISHED REPAIR CONFIRMATION ELECTRONIC ENGINE CONTROL BITE SHOWS NO FAULT CODES PRESENT AND ELECTRONIC TEST PASS WITH NO ELECTRONIC ENGINE CONTROL FAULTS, REF FIM 73-22, TASK 808.  THIS CLEARS THIS PLT.
